# SDR RAIA00402013

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 16,243 hours, 18,528 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - TAKEOFF CONFIG WARNING FAIL INDICATION ON TAKEOFF.  MAINTENANCE TROUBLESHOT BUT COULD NOT DUPLICATE MALFUNCTION.
